It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 01-25-2013, 07:04 AM   #1
Newbie
(female)
 
Join Date: Jan 2013
Posts: 1
TILAP HB User
Angry Alopleca

I have been taking hyzaar for two years suddendly i woke up and my face was swollen my lips were twice it's size my tongue wold swell up i went to my doctor and he said it was not the hyzaar. So i continued taking with swelling coming and going he put me on zertec to control allergy which he said that,s what it was. Now last yuear i noticed my hair was falling out and getting very thin, he agin said it was not the hyzaar. When i looked it up again i noticed that the lasartan in hyzaar causes alopleca. So i stopped taking it. Does anyone know of a good blood pressure medication that will help me with out causing hair loss. I am a 60 year old african american with bp ranging from 140/80 to 150/90 help

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:07 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!